IJPAM: Volume 83, No. 1 (2013)

ON THE STRUCTURE OF RESOLUTIONS OF
ALMOST COMPLETE INTERSECTIONS

Alfio Ragusa$^1$, Giuseppe Zappalà$^2$
$^{1,2}$Dipartimento di Matematica e Informatica
Università di Catania
Viale A. Doria 6, 95125 Catania, ITALY


Abstract. We provide a structure theorem for all almost complete intersection ideals of depth three in any Noetherian local ring. In particular, we find that the minimal generators are the pfaffians of suitable submatrices of an alternating matrix.

Received: February 10, 2012

AMS Subject Classification: 13D40, 13H10

Key Words and Phrases: almost complete intersections, Gorenstein rings, pfaffians, Betti numbers

Download paper from here.



DOI: 10.12732/ijpam.v83i1.3 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1